Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking ciplar and lonazep for stress and anxiety. On Xtor for high cholesterol levels. Advice?

hai i m 40 years old bussiness man iam leaving alone i am very tensed and anxitey in married but my childrens education my children and wife is not with me,im bussinessing in dubai. For my tension and anxity doctor prscribed me ciplar 10 mg and lonazep.25mg. my colostrol level is 230 so im having xtor f and one supplimentery doing jogging while im get time. this is my generel condition. I want to know that my health is ok ? im consulting my doctor every once in 3 or 4 months. his oppinion is am perfect.dont worry about anything have tension and anxity dont bother about it its a part of bussiness. Is it ok ? any other medication ?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

From your query it appear that you have multiple anxiety and depression symptoms. These problem increases perceived stress in routine life.

I think your anxiety symptoms are not fully controlled with ciplar and lonazep, otherwise you would not have consulted here. It is better to seek consultation from specialist for such problem like psychiatrist. Untreated case may lead to depression too.

Apart from that aerobic exercise, healthy diet and supportive counseling will help you.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor